# SDR A6WA9900005

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Nr 1 And 2
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AFTER SECURING NR 1 ENGINE, EXPERIENCED NR 1 AND NR 2 ALTERNATOR FAILURE.  PER CHECKLIST, RESET NR 2 ON-LINE FOR 2-3 MINUTES.  EXPERIENCED SECONDARY FAILURE.  GUC - FLT 7133 - RAN AIRCRAFT FOR 10 MINUTES.  COULD NOT DUPLICATE.  OPS CHECK GOOD.  (X)
